# SDR ABXA9800976

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 36433192
- Condition: Cracked
- Location: Ws 98
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE AT STATION XW98, VERTICAL STIFFENER IS CRACKED AT THE BOTTOM.  REPAIRED IAW DC8 SRM 51-1-20D AND 51-3-0.
